MathSciNet Relay Station
MathSciNet bibliographic data
MR2245911 39B62 (39B72 39B82 47H10)
Cǎdariu, Liviu; Radu, Viorel Fixed points and the stability of quadratic functional equations. An. Univ. Timişoara Ser. Mat.-Inform. 41 (2003), no. 1, 25–48.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement